# SDR AU981155

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Propeller: Mcauly 1A103TCM
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 042240136
- Condition: Cracked
- Location: Ws 102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING UPPER SKIN CRACKED IN THREE LOCATIONS BETWEEN THE FRONT AND REAR SPARS.   CRACKS ORIGINATE FROM THE RIVETS ATTACHING THE SKIN TO THE WING RIB AT STN 102.  MAXIMUM CRACK LENGTH 4 MM (0.157 INCHES).   PART TC:  7,047.
